CureZone   Log On   Join
Re: Periods after Mirena
 
Heather7 Views: 1,384
Published: 15 years ago
 
This is a reply to # 893,664

Re: Periods after Mirena


I bled heavily for about 3-4 days after I got it removed. I also passed some large clots. The bleeding stopped, however I have had occasional light spotting and heavy mucus the past 2 weeks. I think it is my body trying to get back to normal. They say that the IUD is supposed to stop the lining of your uterus from building up. I find this really hard to believe with all the bleeding and clots I experienced. I called the doc when I was bleeding really bad. Told me to keep an eye on it; if I was going through a pad an hour, I should call back. The bleeding slowed down.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

1.984 sec, (1)